# SDR AALA201812189043

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 13,651 hours, 5,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT LENS WAS MISSING BETWEEN ROWS 10C AND 22C. REPLACED LENS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
